It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-03-2013, 07:01 PM   #1
Newbie
(female)
 
Join Date: Sep 2012
Posts: 4
mrssal HB User
Could my Avapro be causing this?

Hi everyone I hope you can help me. I was diagnosed with HPB last year and was on lisinapril for about a month until I developed a severe cough.

My cardiologist switched me to Avapro 75mg once a day and it seemed to be working fine except it was making me extremely tired. 5 weeks in my husband and I went out to eat at a Chinese buffet and my stomach let out a terrible growl. ever since then I have had terrible diarrhea that comes and goes with stomach rumbling. This has gone on for about 6 weeks, I did contact my primary that tested me for C-dif and other infections that came back normal and eating yogurt did help, but once I stopped it came back again.

My Cardiologist said the only way I could tell is if I stopped the Avapro for two days and started it up again that it would tell if this was my issue.

My questions are this...could the Avapro be doing this? Is two days off it enough time to see if this is the problem? And has anyone else had this issue while taking this medication?

I am so scared that this is something serious that it is driving me crazy and any insight would be great in easing my mind.

 
Reply With Quote
Old 02-19-2013, 04:47 PM   #2
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: Could my Avapro be causing this?

Hopefully by now you are feeling better and know if it was the Avapro or not. Every person is different so the Diarrhea could be from the Avapro as it is listed as a side effect. You said when you ate the yogurt you felt better so I would suggest taking a Probiotic.

I myself take Avapro and have for 4 years. I also have stomach issues like you but had them before the Avapro so my Dr. suggested the Probiotic. I like the Schiff brand, cheapest around and no refrigeration needed.

Like you, I was on an Ace drug, Altace and it gave me terrible Diarrhea and the ALMIGHTY cough so was switched to the Avapro. At present I have noticed since Avapro went generic it is not controling my BP as well as it did so now I am back to square one and may have to try something else.... Seems like a vicious cycle and the last thing I need is try this and try that, as I am very sensative to meds. and am not looking forward to trying new stuff.

Here is hoping your issue is resolved and your doing better...JJ...
__________________
When you come to the end of your rope..tie a knot and hang on!

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Atenolol
Benicar
Clonidine Cozaar
Diovan
  Lisinopril
Lotrel
Norvasc
Potassium
Toprol




TOP THANKED CONTRIBUTORS



Machaon (55), atengnr (48), JJ (35), soflsun (29), Flutterbye77 (17), flitz (16), flowergirl2day (16), zuzu8 (15), cartner (12), rudiraven (12)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (759), ladybud (754), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 05:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!